Archive
Volume 6,  Issue 1 ,    January 2015
A Fixed Point Theorem in Hausdorff Space
Ganesh Kumar Soni
J. Comp. & Math. Sci. Vol.6 (1), 1 - 3  ( 2015 )   
Visitor# 2341
Abstract       View PDF      

Bounds for Complex Growth Rate of Perturbations in Magneto-Thermal Instability in Couple-Stress Fluid in a Porous Medium Re-visited
Monika Khanna1 and Ajaib S. Banyal2
J. Comp. & Math. Sci. Vol.6 (1), 5 - 17  ( 2015 )   
Visitor# 2026
Abstract       View PDF      

Arithmetic - Geometric Indices of Path Graph
Shegehalli V. S.1 and Rachanna Kanabur*
J. Comp. & Math. Sci. Vol.6 (1), 19 - 24  ( 2015 )   
Visitor# 2142
Abstract       View PDF      

On The Tree and Star Numbers of A Graph
V. R. Kulli and S. C. Sigarkanti
J. Comp. & Math. Sci. Vol.6 (1), 25 - 32  ( 2015 )   
Visitor# 2351
Abstract       View PDF      

The Maximal Monopoly of Graphs
Ahmed Mohammed Naji and N. D. Soner
J. Comp. & Math. Sci. Vol.6 (1), 33 - 41  ( 2015 )   
Visitor# 2234
Abstract       View PDF      

Vulnerability: Vertex Neighbor Integrity of Middle Graphs
Veena Mathad, Sultan Senan Mahde and Ali Mohammed Sahal
J. Comp. & Math. Sci. Vol.6 (1), 43 - 48  ( 2015 )   
Visitor# 2128
Abstract       View PDF      

map1 map2 map3